Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Took sandoz to delay period. Missing period since then. Any solution?

sir, can u tell about the delaying period date, my last period date is 17-1-2013,,,, i take a sandoz tablet to delay my date for one day. but it will not occur since today...... i am newly marraged and don t want pregnancy.... please tell some solution.. thank you.. your bhagyashree from- balasore, orissa
Asked On : Wed, 27 Feb 2013
Answers:  1 Views:  153
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Mar 2016

There are several reasons of delayed period and these include ovarian cyst, hormonal imbalance, uterine pathology, stress/anxiety, thyroid problem, wt gain/ extreme loss, irregular eating habits etc.

But, first of all, you have to rule out pregnancy by doing one home pregnancy test initially and one blood test for beta HCG to confirm the same.

In exclusion of pregnancy, you need to consult with gynecologist for relevant investigation like USG abdomen and other hormone assay etc. Proper treatments depend on causative factors.

Avoid stress by regular deep breathing, take healthy diet with Vitamin & iron supplements, control body wt and need proper sleeping.

Be well.
Answered: Thu, 28 Jan 2016
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor